# SDR SWAA2023020295444

- Difficulty date: January 25, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 20,262 hours, 9,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY EXIT LIGHT WIRE W4142-0444-016 HAS DAMAGED INSULATION WITH EXPOSED WIRE ABOVE AFT GALLEY; RH SIDE; MARKED.<[01] NO EXPOSED WIRE CONDUCTOR; ONLY TO INNER INSULATION EXPOSURE.   REPAIRED WIRE INSULATION IAW SWPM 20-10-13. NO ADDITIONAL FAULTS OBSERVED.;[02] VERIFIED CORRECTIVE ACTION #1
